







Buy anything from 5,000+ international stores. One checkout price. No surprise fees. Join 2M+ shoppers on Desertcart.
Desertcart purchases this item on your behalf and handles shipping, customs, and support to South Korea.
๐ผ Stay productive, stay protected โ cold relief designed for your high-pressure lifestyle.
Coricidin HBP Maximum Strength Cold & Flu Day & Night Liquid Twinpack offers powerful, decongestant-free relief tailored for adults with high blood pressure. Featuring 650mg acetaminophen per dose, it reduces fever, aches, and coughs while being sugar- and alcohol-free, making it safe for diabetics. The dual formulas provide targeted symptom controlโdaytime relief with a cough suppressant and nighttime rest with added antihistamine. Clinically proven and HSA/FSA eligible, Coricidin HBP is the #1 doctor recommended cold medicine for managing cold and flu symptoms without raising blood pressure.













| ASIN | B0B72DGKVY |
| Active Ingredients | Day: Acetaminophen 650 mg, Dextromethorphan hydrobromide 20 mg. Night: Acetaminophen 650 mg, Dextromethorphan hydrobromide 20 mg, Doxylamine succinate 12.5 mg. Active Ingredients Day: Acetaminophen 650 mg, Dextromethorphan hydrobromide 20 mg. Night: Acetaminophen 650 mg, Dextromethorphan hydrobromide 20 mg, Doxylamine succinate 12.5 mg. See more |
| Additional Features | Clinically Proven |
| Age Range Description | Adult |
| Best Sellers Rank | #9,147 in Health & Household ( See Top 100 in Health & Household ) #70 in Cold & Flu Medicine |
| Brand | Coricidin HBP |
| Brand Name | Coricidin HBP |
| Container Type | Bottle |
| Customer Reviews | 4.8 out of 5 stars 3,272 Reviews |
| Item Dimensions | 5.13 x 2.56 x 6.9 inches |
| Item Form | Syrup |
| Item dimensions L x W x H | 5.13 x 2.56 x 6.9 inches |
| Manufacturer | Bayer HealthCare LLC |
| Number of Items | 2 |
| Package Type Name | Bottle |
| Product Benefits | Cold and Flu Control |
| Specific Uses For Product | Cold, Flu |
| Target Audience | Unisex-Adults |
| UPC | 041100605870 041100598639 |
| Unit Count | 24 Fluid Ounces |
E**S
Fast Relief & Great Taste โ Highly Recommend!
This cold and flu syrup works amazingly well! Within a short time, it helped relieve my cough, congestion, and sore throat. The taste is not bad at all compared to other syrups, and it doesnโt leave a harsh aftertaste. I also noticed I was able to sleep better at night without constant coughing. Definitely a must-have for cold and flu seasonโI highly recommend it!
S**E
Works!
Starting using these last year and they work fast to relieve my cold and flu
J**Z
It works
Good product, does what it's supposed to
W**Y
Thanks Amazon!
Thank you, Amazon for having this product and not being restricted just buying one bottle at Walmart and at a good price too!
A**R
Good for someone with High blood pressure
Works very well for me. doesn't raise my blood pressure like most do.
S**R
Worked Well
Definitely Helped.
A**R
Cool Cough Supresent
Nice tasting cough syrup,good price
G**N
Speedy service
The best cold medicine for people with high blood pressure
Trustpilot
2 weeks ago
2 months ago